MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. VERITY NERVE HOOK TITANIUM HANDLE, 3.0 MM

ASPEN SURGICAL PRODUCTS, INC. VERITY NERVE HOOK TITANIUM HANDLE, 3.0 MM
Model Number 80-1531
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The device broke in the area where the probe was bent during production.When items are bent, there is an increase in the stress concentration in the area of the bend.As a result, the tip of the proce is susceptible to fracturing under excessive force.The root cause is user error for using excessive force on the instrument.This should be considered the final report.If any additional relevant information is identified it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "i have a customer (b)(6) ifs- (b)(6) that is requesting a quality review for two instruments that they have had that are reported to have broken during a procedure.No patients were harmed, but the same catalog number has broken twice, so they wanted us to look into it.".

Brand Name
VERITY NERVE HOOK TITANIUM HANDLE, 3.0 MM
Common Device Name
NERVE HOOK
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key24430711
Report Number3002750084-2026-00023
Device Sequence Number21393414
Product Code GDG
UDI-Device Identifier00887482031070
UDI-Public00887482031070
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-1531
Device Lot Number932747
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown